Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Child having watery, smelly motions, low appetite and vomiting, is usually constipated, on Ofloxacin, Ornidazole. Safe treatment?

My four year old son is having watery + smelly motions (2-3) times for two days.He has a low appetite and had a round of vomiting today.He is otherwise slightly on the constipated side so we find this condition unusual.I have put him on Ofloxacin & Ornidazole suspension along with Colicure ( for stomachache) on doctor s advice.Kindly indicate if it is a safe treatment to take.
Asked On : Sun, 23 Sep 2012
Answers:  2 Views:  798
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, shipcias,
Thanks for query.
It seems that your son is having some gastro intestinal infection causing this problem.
Continue the course as advised by your doctor.
It will work and it is safe treatment as well.
Ok and bye.
Answered: Sun, 23 Sep 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum. When the stools of a baby is smelling foul, it means that there is infection should be treated completely, so i advise you to follow the doctors advise exactly. the drugs you are using ofloxacin, ornidazole, and colicure drops are appropriate, but some times due to resistance to the drugs to the organisms if relief is not found then it may be necessory to change the drug. Prebiotics and post biotics play a role in curing the intestinal infections.
Besides i advise you some diet recomendations as give him easily digestible foods like rice preparations, vegetables, curd, and milk.
Avoid giving pulses, egg, meat, fish, sea foods, junk foods, and oily foods. Wishing him a fast recovery and thanks for calling.
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor